# SDR CA060419001

- Difficulty date: April 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,658 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE CREW OBSERVED A 20 KT DIFFERENTIAL BETWEEN ASIS.  THE TAKEOFF WAS REJECTED AND THE AIRCRAFT RETURNED TO RAMP.  MAINTENANCE CLEARED DEBRIS FROM THE CAPT'S PITOT PROBE AND CONDUCTED A SYSTEM LEAK CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
